The cyclicity of period annuli of some classes of reversible quadratic systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

30 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)157-177
Journal / PublicationDiscrete and Continuous Dynamical Systems
Volume16
Issue number1
Publication statusPublished - Sep 2006
Externally publishedYes

Abstract

The cyclicity of period annuli of some classes of reversible and non-Hamiltonian quadratic systems under quadratic perturbations are studied. The argument principle method and the centroid curve method are combined to prove that the related Abelian integral has at most two zeros.

Research Area(s)

  • Abelian integral, Limit cycle, Reversible systems

Citation Format(s)

The cyclicity of period annuli of some classes of reversible quadratic systems. / Chen, G.; Li, C.; Liu, C.; Llibre, J.

In: Discrete and Continuous Dynamical Systems, Vol. 16, No. 1, 09.2006, p. 157-177.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal